| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens that was implanted upside down.There was no patient injury.The lens was explanted, the surgeon checked the lens and re-inserted the lens in the right orientation.Cause of event was reported as user error.Additional information has been requested but none has been forthcoming.